# SDR IPXA09855116

- Difficulty date: March 21, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: 56527961
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LEFT I/B FLAP SURFBOARD ATTACH ANGLE HAS TWO ADJACENT HOLES CRACKED OUT.  ACCOMPLISHED REPAIR PER DC8 SRM 57-2-0 FIG 2A SHT 1 AND 57-2-0 SHT 2.
